Q. It was decided that i was to come off mitazapine and be put on duloxetine about a month ago. I was on 45mg mitazapine. In the past i have had really bad times coming of medications so my psych pulled me of it 15mg per week. While the mitazapine was being reduced i was experiencing very wierd side-effects ranging from seeing brick walls moving and shadows like in the corner of my eyes. (Just had my eyes tested so thats not an issue). Also there was a change in my thought patterns. The only way i can describe it is going into a trance for how ever many minutes and it was like a dream where im playing senarios out. But these things havent happened and were quite disturbing. Im not too worried because i think its just down to the medication reduction. Last night was the first night i took duloxetine (and stopped the mitazapine). To say that i was restless is an understatement. That i half expected. Prior to actually getting to be i felt tingly all over. My Jaw especially and a few other joints kept locking and my vision was slightly out. In the early hours of this morning i woke up feeling very sick. I didnt actually throw up. Again im not too worried because i can put that down to normal side effects. Just before dinner today i started seeing things move again. A flag folded on top of my wardrobe specifically. It wasnt flying across the room or anything but just moving about, like twisting round. In general i feel mildly aggitated, headache, nausea,balance problems, vision is kind of sharp and snappy, and my hearing is kind of muffled. I’m pretty convinced its all down to this meds change but im worried and could do with some advice. Do you think i should contact my out of hours gp?Should I call my doctor?
Should I call my doctor?
Absolutely call your GP. If you are worried about your health because of a recent medication change then your call is justified. You should call right away. Anytime you are worried about medications or have questions, never hesitate to call your doctor. It is always best to call and ask the experts.